# SDR 98ZZZX3073

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4038B
- Make and model: Blanca 1730A
- Aircraft serial: 7630822
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Extension Assy
- Part number: 194319
- Condition: Separated
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, ROD END SEPARATED FROM NLG EXTENSION ASSEMBLY.
